# SDR AWXA200200314

- Difficulty date: March 25, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON INNER CHORD AT THE L1 DOOR THRESHOLD BETWEEN BS 328 AND BS 340 AT THE DOME NUT LOCATION.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE, SPLICE PLATE AND STIFFENER IAW B737-300 SRM 51-40-02 PG 3-4, 10-11.
